Antidepressants can lead to sexual side effects for both men and women. The trouble is that they seldom talk about it, with both genders reluctant to seek help due to the sensitive nature of the issue. But there’s no point in sweeping the problem under the carpet, or should we say, the bed! Here are some pointers on how to keep antidepressants from ruining your sex life.

Watch your dosage

Naturally, a higher intake of antidepressants will lead to greater sexual side effects. Consult your doctor to find out whether switching to a smaller dosage will help in boosting your sex drive.

Time your intake

If your drugs affect your libido, it may be wise to consider changing the time at which you take them. To avoid trouble, ensure that you consume your medication after you engage in intercourse.

Evaluate the brands

Sometimes, opting for another brand may help in alleviating side effects. Alternatively, your doctor could prescribe a medicine to counter the effects of the antidepressants in order to restore an emotional balance.

Wait it out

The best way to tackle side effects caused by antidepressants is to let your body get accustomed to them. Set a timeline with your doctor to monitor the adaptation time, and if there is no progress, your doctor will advise you on dosage or other alterations.

Manage your body

Do note that sexual side effects can also be triggered by other conditions such as weight gain, nausea, fatigue and diarrhoea, all of which may affect self-confidence. Watch out for those as well.

Sometimes, the best way to start fighting back against the antidepressant side effects is to gather more knowledge about them. For more information about specific side effects and how to manage them, ask a doctor for free. For a quick and easy, one-on-one consultation with a doctor, click here.

 

 

 

Related Post

 Share